ent-icon
Tinnitus and hearing issues from medicin
Hi team Was taking Inderal LA 40 mg for anxiety from Dec 2022- April 2023 Developed tinnitus suddenly in March 2023 Also detected hearing loss I stopped Inderal LA last April Tinnitus persists till now but at a slightly lower intensity and  bilateral hearing loss  has slightly improved since A doc put 5 intra tympanic injection last week on right ear Will the tinnitus go away along with hearing loss improvement? Pls advise..no tinnitus history before Constant ringing in right ear since last March
74 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Tab tinnitod Tab cognitive
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.